# SDR MEJA960202

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT544
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 2734042069
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, MAINTENANCE FOUND THE LT AILERON BELLCRANK CENTER HINGE HAD A SLIGHT CRACK.  THE AIRCRAFT WAS REMOVED FROM SERVICE, INSPECTED AND FOUND SAFE FOR A ONE TIME FERRY FLIGHT FROM RAP TO SAT.  UPON ARRIVAL AT SAT THE DEFECTIVE BELLCRANK WAS REMOVED AND REPLACED IN ACCORDANCE WITH FAC SRM 51-40-01.
